Trigonometric interpolation, V
Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 267-278
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_2_267_278,
author = {R. Taberski},
title = {Trigonometric interpolation, {V}},
journal = {Colloquium Mathematicum},
pages = {267--278},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/cm-29-2-267-278},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-267-278/}
}
R. Taberski. Trigonometric interpolation, V. Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 267-278. doi: 10.4064/cm-29-2-267-278
Cité par Sources :